MAUDE Adverse Event Report: SYNTHES ELMIRA 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE,FIXATION,BONE

SYNTHES ELMIRA 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE,FIXATION,BONE
Model Number 02.107.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant device is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was requested for part 02.107.202/ lot 698574: no dhr review can be completed since the lot number provided is inaccurate or incomplete.Lot 698574 does not exist in the synthes erp (jde) system.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient was implanted with one (1) 2.7mm/3.5mm variable angle locking compression plate (lcp) olecranon plate, one (1) unknown 3.5mm locking screw, one (1) unknown 3.5mm cortical screw and four (4) unknown 2.7 mm locking screws as treatment for a right olecranon fracture.On an unknown date post-operatively, the patient decided he wanted his hardware removed due to being uncomfortable.No allegations were reported against the hardware.It is unknown if there were any contributing factors that lead up to the adverse event.The patient underwent revision surgery on (b)(6) 2017 for hardware removal.This report addresses postoperative issue of patient being uncomfortable.The intraoperative issues of difficulty in removing four (4) 2.7mm unknown locking screws during the hardware removal surgery has been reported under linked complaint (b)(4).This report is for one (1) 2.7mm/3.5mm va-lcp olecranon plate.This is report 1 of 4 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6804058
Report Number3003506883-2017-10169
Device Sequence Number983803
Product Code HRS
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263(10)698574
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Device Lot Number698574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/18/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight120